# SDR VTZA98016

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6362 - SYR-IAD - DURING TAKEOFF EXPERIENCED A DISCREPANCY WITH THE RT ENGINE ONLY MAKING 90 PERCENT TAKEOFF TORQUE.  THE AIRCRAFT RETURED TO SYR AND MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE REMOVED AND REPLACED THE TTL BYPASS VALVE ON THE RT SIDE IAW MM PROCEDURES.  ALL REQUIRED CHECKS COMPLETED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
